# SDR CA040322008

- Difficulty date: March 22, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 63,279 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 25606801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN THE AIR, SEATBACK 17K BROKE AT HINGE CAUSING PAX WHO WAS SITTING IN SEAT TO HURT THEIR BACK. YYZ MTCE TO REPAIR DURING O/NIGHT.STUD PIVOT PIN REPLACED.
